# SDR SIMA20251203001

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 39,558 hours, 26,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RIGHT FLOOR CROSSBEAM BETWEEN WALL AND CENTER SEAT TRACK BEAM AT FRAME 84 IS CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION) REPAIRED CROSSBEAM IAW ERS EJ-53MR-5301.
